# SDR HYIA20150316001

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1006
- Aircraft time: 18,233 hours, 5,657 cycles
- System (JASC): 2140 · Heating System
- Part: Bearing
- Condition: Failed
- Location: Heater Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL WHEN HEATER TURNED ON, AS WELL AS A GRINDING SOUND WHEN HEATER FAN TURNED ON.  REPLACED THE HEATER FAN BLOWER MOTOR BEARINGS, AS WELL AS SECURED OIL LINE ON RT ENG WASTE GATE TO PRESS CONTROLLER.
